Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 324, NWS Tulsa, OK

May 27, 20175 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 27, 2017, 11:19 PM CDT for 5 counties in Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 11:19 PM CDT (04:19 UTC)
Expired
May 28, 2017, 12:00 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 48 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 11:30 PM CDTTSTM WND DMGSallisaw, OKTREE ON HOME IN SALLISAW. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:01 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5174 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5174 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

839 
WUUS54 KTSA 280419
SVRTSA
OKC001-021-061-079-135-280500-
/O.NEW.KTSA.SV.W.0324.170528T0419Z-170528T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1119 PM CDT SAT MAY 27 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Haskell County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...

* Until midnight CDT

* At 1119 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles east of Lake Tenkiller State Park to 2 miles
  southeast of Vian to 3 miles south of Tamaha, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Fort Smith...                     Sallisaw...
  Stigler...                        Muldrow...
  Roland...                         Spiro...
  Arkoma...                         Vian...
  Gore...                           Keota...
  Gans...                           Marble City...
  Tamaha...                         Moffett...
  Brushy...                         Cookson...
  Brushy Lake State Park...         Bunch...
  Lake Tenkiller State Park...      Short...

This includes Interstate 40 in Oklahoma between mile markers 289 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3524 9447 3526 9516 3538 9514 3537 9512
      3538 9511 3546 9505 3546 9508 3552 9513
      3570 9512 3579 9450 3540 9443 3534 9443
TIME...MOT...LOC 0419Z 265DEG 41KT 3562 9496 3548 9493 3534 9499 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy
1 follow-up statement
116 
WWUS54 KTSA 280430
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1130 PM CDT SAT MAY 27 2017

OKC001-021-061-079-135-280500-
/O.CON.KTSA.SV.W.0324.000000T0000Z-170528T0500Z/
Haskell OK-Sequoyah OK-Adair OK-Le Flore OK-Cherokee OK-
1130 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN HASKELL...SEQUOYAH...SOUTHERN ADAIR...NORTHEASTERN
LE FLORE AND SOUTHEASTERN CHEROKEE COUNTIES...

At 1130 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Marble City to 2 miles north of
Sallisaw to 8 miles northeast of Keota, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Fort Smith...                     Sallisaw...
Stigler...                        Muldrow...
Roland...                         Spiro...
Arkoma...                         Vian...
Gore...                           Keota...
Gans...                           Marble City...
Tamaha...                         Moffett...
Brushy...                         Cookson...
Brushy Lake State Park...         Bunch...
Lake Tenkiller State Park...      Short...

This includes Interstate 40 in Oklahoma between mile markers 289 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3524 9447 3526 9516 3538 9514 3537 9512
      3538 9511 3546 9505 3546 9508 3552 9513
      3570 9512 3579 9450 3540 9443 3534 9443
TIME...MOT...LOC 0430Z 265DEG 41KT 3563 9481 3549 9478 3535 9484 

HAIL...0.75IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 8:48 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 27, 8:48 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
848 PM CDT Sat May 27 2017

.DISCUSSION...
Severe threat continues across the entire area. Latest
mesoanalysis shows the synoptic front extending from far northeast
OK into western Oklahoma/TX panhandle. Another wind shift
boundary was located across northeast OK noted in mesonet and
radar data from Pryor/Tulsa/Oilton. Supercell in Okfuskee County
has recently been tornado warned and large hail/tornado potential
continues with this cell. The other strong storms are located in
south central OK and have been produced some large hail so far.

Have increased the hourly pops across the southern zones in
advance of the supercells approaching from south central Oklahoma.
Short term model guidance continue to show semi-discrete
supercells persisting for several hours. Until a more linear mode
develops, tornado threat will continue especially south of
Interstate 40.

Updates already sent.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  81  58  87 /  60  10   0   0
FSM   71  83  60  87 /  70  10   0   0
MLC   67  80  57  86 /  70  10   0   0
BVO   62  81  53  87 /  40  10   0  10
FYV   64  77  51  82 /  70  10   0   0
BYV   66  78  54  82 /  70  10   0   0
MKO   66  79  57  86 /  70  10   0   0
MIO   64  80  54  84 /  60  10   0  10
F10   66  80  57  86 /  60  10   0   0
HHW   71  81  61  87 /  80  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Sunday for OKZ049-053-067>076.

AR...Flood Watch until 7 AM CDT Sunday for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...06
AVIATION....30

CORFIDI
Hazardous weather outlook, May 27, 4:57 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 PM CDT Sat May 27 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 PM CDT Sat May 27 2017

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT FOR EASTERN OKLAHOMA
AND WESTERN ARKANSAS...

...SIGNIFICANT SEVERE WEATHER LIKELY TONIGHT WITH DESTRUCTIVE
WINDS AND LARGE HAIL WITH A FEW STRONG TORNADOES POSSIBLE...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Late afternoon.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and western Arkansas.
    ONSET...Late afternoon.

	AREA AT GREATEST RISK...Along and north of Interstate 44 through early evening,
    then along and south of Interstate 44 tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Early evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Early evening.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Latest surface mesoanalysis shows boundary across far northeast
Oklahoma. OK mesonet observations and radar data suggest
convective towers are developing along a line from just north of
Vinita southwest toward central Osage County - near Pawhuska. We
are monitoring this area for first development this afternoon.

Elevated showers and storms are approaching from central Oklahoma
with a few lightning strikes noted. The cap has held strong to
this point but once the cap is breached, explosive storm
development is likely given extreme instability in place. All
modes of severe will be likely, including very large hail,
damaging wind gusts and tornadoes.

Eventually, storms will increase in coverage and likely
transition toward a damaging wind threat by mid to late evening as
they develop southeastward. Additionally, an axis of heavy
rainfall is likely from northwest Arkansas through eastern
Oklahoma. Recent heavy rainfall may allow for rapid onset flash
flooding in a few locations.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Regional Spotter Network has been activated.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY through FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Storms will begin to shift southeast of the region Sunday morning
with dry conditions on Monday and Tuesday. Low thunderstorm
chances return mid to late week, with limited additional severe
weather potential.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
A Tornado Watch is in effect through midnight for all of eastern
Oklahoma and western Arkansas. Initiation of storms is expected
within the next hour or so. The holiday weekend will provide
numerous outdoor exposures which will further increase the
potential for a rapid safety response. Outdoor activities may need
to be cancelled this evening, especially if you are unable to
quickly move indoors to a substantial shelter.

weather.gov/tulsa Contains additional information.

CORFIDI

In the hours before

Special weather statement, May 27, 10:17 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 PM CDT SAT MAY 27 2017

OKZ057-058-061>063-280400-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
1017 PM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHEASTERN
ROGERS...NORTHWESTERN DELAWARE...SOUTH CENTRAL OTTAWA AND NORTHERN
MAYES COUNTIES UNTIL 1100 PM CDT...

At 1017 PM CDT, a strong thunderstorm was located 5 miles northwest
of Adair, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Vinita...                         Jay...
Grove...                          Chelsea...
Langley...                        Adair...
Bernice...                        Ketchum...
Disney...                         Big Cabin...
Pensacola...                      Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Cleora...                         Chloeta...
White Oak...                      Strang...
Zena...

This includes Interstate 44 between mile markers 260 and 287.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3646 9468 3633 9543 3659 9547 3672 9476
TIME...MOT...LOC 0317Z 256DEG 34KT 3648 9536

69
Local storm report, May 27, 10:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             TULSA                   36.13N 95.92W
05/27/2017  E1.50 INCH       TULSA              OK   PUBLIC

            OBSERVED AT OWEN PARK IN DOWNTOWN TULSA. RELAYED BY
            BROADCAST MEDIA.

&&

JDS
Local storm report, May 27, 10:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             TULSA                   36.13N 95.92W
05/27/2017  E1.25 INCH       TULSA              OK   PUBLIC

            OWEN PARK IN DOWNTOWN TULSA.

&&

AEJ
Local storm report, May 27, 11:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             VINITA                  36.64N 95.15W
05/27/2017  E1.00 INCH       CRAIG              OK   AMATEUR RADIO

&&

AEJ
Local storm report, May 27, 11:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             VINITA                  36.64N 95.15W
05/27/2017  E1.75 INCH       CRAIG              OK   EMERGENCY MNGR

&&

AEJ
Special weather statement, May 27, 11:15 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1115 PM CDT SAT MAY 27 2017

ARZ002-010-011-019-020-280500-
Carroll AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
1115 PM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHERN FRANKLIN...
NORTHERN CRAWFORD...SOUTHEASTERN CARROLL AND WASHINGTON COUNTIES
UNTIL MIDNIGHT CDT...

At 1115 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northwest of Natural Dam to 8 miles north of
Fern to 5 miles southwest of Upper Buffalo Wilderness Area. Movement
was southeast at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Huntsville...                     Cedarville...
Mountainburg...                   Natural Dam...
Farmington...                     Prairie Grove...
Elkins...                         West Fork...
Lincoln...                        Greenland...
Winslow...                        Chester...
St. Paul...                       Hindsville...
Wesley...                         Carrollton...
Rudd...                           Saint Paul...

This includes Interstate 49 between mile markers 27 and 70.

A tornado watch remains in effect until midnight CDT for northwestern
and west central Arkansas.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3576 9352
      3577 9370 3566 9370 3554 9445 3606 9453
      3620 9405 3627 9331 3612 9330
TIME...MOT...LOC 0415Z 334DEG 16KT 3571 9447 3576 9398 3586 9348

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:15 PM CDTSevere Thunderstorm WarningTSAOttawa20 min
May 27, 7:27 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers63 min
May 27, 7:43 PM CDTSpecial Weather StatementTSACreek47 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee55 min
May 27, 8:10 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes50 min
May 27, 8:26 PM CDTTornado Warning Tornado observedTSACreek, Okfuskee49 min
May 27, 8:33 PM CDTSevere Thunderstorm WarningTSACreek30 min
May 27, 8:39 PM CDTSpecial Weather StatementTSAMayes51 min
May 27, 8:48 PM CDTSpecial Weather StatementTSATulsa42 min
May 27, 8:52 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes53 min
May 27, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa35 min
May 27, 8:58 PM CDTTornado WarningTSAOkfuskee47 min
May 27, 9:09 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee3 hr
May 27, 9:11 PM CDTTornado WarningTSAOkfuskee34 min
May 27, 9:14 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee46 min
May 27, 9:16 PM CDTSpecial Weather StatementTSARogers29 min
May 27, 9:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner39 min
May 27, 9:26 PM CDTSpecial Weather StatementTSATulsa34 min
May 27, 9:39 PM CDTFlash Flood WarningTSACreek, Okfuskee4 hr
May 27, 9:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner63 min
May 27, 9:43 PM CDTSevere Thunderstorm WarningTSAOkfuskee47 min
May 27, 9:46 PM CDTAreal Flood AdvisoryTSADelaware, Mayes3 hr
May 27, 9:46 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner44 min
May 27, 10:14 PM CDTSpecial Weather StatementTSAAdair46 min
May 27, 10:17 PM CDTSpecial Weather StatementTSADelaware43 min
May 27, 10:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee37 min
May 27, 10:25 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha35 min
May 27, 10:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee43 min
May 27, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers61 min
May 27, 10:45 PM CDTAreal Flood AdvisoryTSAAdair3 hr
May 27, 10:48 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah42 min
May 27, 11:09 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa51 min
May 27, 11:10 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha65 min
May 27, 11:40 PM CDTSevere Thunderstorm WarningTSASequoyah35 min
May 27, 11:53 PM CDTSevere Thunderstorm WarningTSAOttawa37 min
May 28, 12:05 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha40 min
May 28, 12:37 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha38 min
May 28, 12:58 AM CDTSevere Thunderstorm WarningTSALeFlore32 min
May 28, 1:15 AM CDTSpecial Weather StatementTSAOsage30 min
May 28, 1:27 AM CDTSpecial Weather StatementTSACreek33 min
May 28, 1:34 AM CDTSevere Thunderstorm WarningTSACreek41 min
May 28, 1:44 AM CDTSpecial Weather StatementTSAOkfuskee31 min
May 28, 2:01 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee26 min
May 28, 2:23 AM CDTSpecial Weather StatementTSAChoctaw37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.